Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Norethindrone Birth Control Pill

Have any of you ever taken the birth control pill called Norethindrone or (Nora-Be)? Did it make you gain weight? Did you get any symptoms?

Answer Question
 
heatherb8924

Asked by heatherb8924 at 4:33 PM on Feb. 3, 2010 in Health

Level 1 (2 Credits)
Answers (1)
  • I'm taking it now. I've been on it since July. I haven't had a period since then. I love that part. I keep breaking out though. I hate acne. I never had it as a teen and NOW I have it, so that is really irritating. No noticeable weight gain here.
    loriscadd

    Answer by loriscadd at 3:48 PM on Feb. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN